In this paper we present compression-expansion fixed point theorems in cones where the compression and the expansion conditions are expressed in two norms.
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania
Positive solution; fixed point; cone; boundary value problem.
R. Precup, Compression-expansion fixed point theorems in two norms, Annals of the Tiberiu Popoviciu Seminar 3 (2005), 157-163.
Annals of the Tiberiu Popoviciu Seminar
of Functional Equations, Approximation and Convexity
google scholar link
 Erbe, L.H. and Wang, H., On the existence of positive solutions of ordinary differential equations, Proc. Amer. Math. Soc. 120 (1994), 743-748.
 Granas, A. and Dugundji, J., Fixed Point Theory, Springer-Verlag, New York, 2003.
 Krasnoselskii, M.A., Positive Solutions of Operator Equations, Noordhoff, Groningen, 1964.
 O’Regan, D. and Precup, R., Theorems of Leray–Schauder Type and Applications, Taylor and Francis, London, 2002.
 O’Regan, D. and Precup, R., Compression-expansion fixed point theorem in two norms and applications, J. Math. Anal. Appl., in press.
 Precup, R., Positive solutions of evolution operator equations, Austral. J. Math. Anal. Appl. 2 (2005), no.1, 1-10.
 Precup, R., Discrete continuation method for boundary value problems on bounded sets in Banach spaces, J. Comput. Appl. Math. 113 (2000), 267-281.